clomid possible side effects

Discussion in 'Long Term Trying To Conceive' started by claire16, Aug 21, 2009.

  1. claire16

    claire16 Well-Known Member

    Joined:
    Jul 19, 2009
    Messages:
    62
    Likes Received:
    0
    Hi ladies, i took my first round of clomid day 2 - 6 this month, last tablet Fri 14th, i was sick saturday and have had slight cramping since off and on also really bad hot flushes, i am waking several times in the night drenched with sweat sorry tmi! Over the last 2 days my nipples look huge and have turned a much darker colour than normal. I have been poas since day 10 and i think the darkest of the ov lines was Tuesday night but i know clomid can often give you false positives. Has anyone else had the dark nipples on clomid?
    Also i have been doinng my temps but the highest temp was around wed am 37.6 and since then it has been 37.2. I haven;t had af for 8years due to depo injection as irt stopped my periods (been off it now for 14mths) Doc said at last appointment my hormone levels were very good he thought i was due to have a period but nothing happened so he told me to just start taking the clomid.
    Hope all of that makes sense. Any ideas?

    Thanks in advance. xxx
     
  2. Kiki09

    Kiki09 Mummy to a miracle

    Joined:
    Mar 9, 2009
    Messages:
    3,212
    Likes Received:
    0
    Hi Claire, there is a thread called clomid symptoms on here, that I started and also a thread for people on Clomid, its worth having a look in there as people are really good at sharing what they are going through.. I took my last clomid 13th and had hot flushes and headache when I was on the tablet then major cramping from the 13th - 16th, other than that nothing else....
     
  3. hayley352

    hayley352 Mummy to Jack

    Joined:
    Dec 2, 2007
    Messages:
    1,621
    Likes Received:
    0
    i had the hot flushes and cramping around the time of ovulation, i didnt notice any change in my nipples though or was sick.
     

Share This Page